# SDR HEEA0010420

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42EA
- Make and model: Bell 206L-3
- Aircraft serial: 51542
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT910
- Condition: Failed
- Location: Cockpit
- Component: Narco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT TRANSMITTING STEADY TONE ON 121.5 NOTE:  DISCONNECTED BATTERY IN THIS UNIT TO STOP TRANSMISSION.  TWO YEAR DUE 11-25-98.
